# SDR IXXA07SMN176S

- Difficulty date: June 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND DENTS ON LEFT ELEVATOR UPPER SKIN BETWEEN STATION XE 161.375 AND STATION XE 176.156.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS AND NEW FASTENERS FROM STATION XE 132.000 TO STATION XE 246.000.  PERFORMED BALANCE TO LEFT ELEVATOR FOUND WITHIN ALLOWABLE TOLERANCE LIMITS MOMENT 1450.87 IN LBS IAW DC8 SRM 55-4-1 FIGURE 1 SHEETS1, 2, ITEM "E" AND "F", DC8 SRM 57-1-0 PAGE 1 AND DC8 SRM 51-1-21, DC8 SRM 51-1-9, T/R 51-141, SRM 51-142 DATED 04-03-06 AND 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-4-4 PAGES 1
